# SDR ASAA0580200

- Difficulty date: April 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 59364421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC  - DURING C-CHECK, AFT CARGO BAY DOOR LOWER SILL WEB IS CORRODED.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR DOUBLER.  (M)
